# SDR ASOA2014031210114

- Difficulty date: February 2, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 24,572 hours, 17,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU DOOR AFT LATCH FRAME AFT UPPER CORNER HAS A CRACK.  REMOVED LANDING AND DRILLED UP NEW LANDING IAW SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01.  INSTALLED LANDING SHOOTING 70 EA RIVETS IAW SRM 51-42-06-001-001-A01 AND IAW SRM 51-42-13-001-001-A01 AND EO CC670-33-040.
